# SDR FDEA201007122489

- Difficulty date: July 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NYB60085
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT FUSELAGE SKIN RT STA 1199 TO STA 1219   BETWEEN LONGERON 51R AND LONGERON 52. EXISTING REPAIR EVALUATED AND FOUND NOT IAW ANY SRM REPAIR SCHEME.  EXISTING REPAIR DOUBLER REMOVED IAW SRM 51-31-01 VO. II, REV. 96 AND REPAIR CARRIED OUT IAW SRM 53-20-00, FIG 6 SHEET 3, VOL I, REV 96.   EO 8-5100-7-5001, A7, PT1. THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100,  REV 110.
